# SDR COEA0704919

- Difficulty date: September 21, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: S57610176202
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, TOOLING DAMAGE TO THE LT AILERON UPPER SPAR FLANGE ANGLE FITTING.  REMOVED AND INSTALLED FABRICATED ANGLE FITTING.  (M)
